Alert archive / Texas / Small Craft Advisories in 2017

Small Craft Advisory 69, NWS Brownsville, TX

December 30, 2017

NWS Brownsville, TX issued this small craft advisory at Dec 30, 2017, 3:32 PM CST. It took effect at Dec 31, 2017, 12:00 PM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Dec 30, 2017, 3:32 PM CST (21:32 UTC)
In effect from
Dec 31, 2017, 12:00 PM CST
Expired
Dec 31, 2017, 10:00 PM CST
In force
10 hr
Issued by
NWS Brownsville, TX

The text

As transmitted.

541 
WHUS74 KBRO 302132
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
332 PM CST Sat Dec 30 2017

...Strong north winds and highs seas Sunday afternoon...

.A strong cold front will move across the lower Texas coastal 
waters Sunday afternoon, producing strong north winds and high 
seas. Degraded conditions will persist through Tuesday night.

GMZ130-132-135-310330-
/O.NEW.KBRO.SI.Y.0070.171231T2100Z-180101T1800Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
332 PM CST Sat Dec 30 2017

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 3 PM SUNDAY TO
NOON CST MONDAY...

The National Weather Service in Brownsville has issued a Small
Craft Advisory for winds, which is in effect from 3 PM Sunday to
noon CST Monday. 

* WINDS...North 20 to 25 knots with a few gusts to 30 knots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for wind means that wind speeds of 20 to
33 knots are expected. Inexperienced mariners...especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$

GMZ150-155-170-175-310330-
/O.NEW.KBRO.SC.Y.0069.171231T2100Z-180101T1800Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
332 PM CST Sat Dec 30 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM SUNDAY TO NOON CST
MONDAY...

The National Weather Service in Brownsville has issued a Small
Craft Advisory, which is in effect from 3 PM Sunday to noon CST
Monday. 

* WINDS...North 20 to 30 knots with a few gusts to 35 knots.

* WAVES/SEAS...Building to 13 feet, with occasional seas to 16
  feet, by Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots 
are expected to produce hazardous wave conditions to small craft. 
Inexperienced mariners...especially those operating smaller 
vessels should avoid navigating in these conditions.

&&

$$
5 follow-up statements
058 
WHUS74 KBRO 310231
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
831 PM CST Sat Dec 30 2017

...Strong north winds and highs seas Sunday afternoon...

.A strong cold front will move across the lower Texas coastal
waters Sunday afternoon, producing strong north winds and high
seas. Degraded conditions will persist through Tuesday night.

GMZ130-132-135-310930-
/O.EXT.KBRO.SI.Y.0070.171231T1800Z-180101T1800Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
831 PM CST Sat Dec 30 2017

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM NOON SUNDAY
TO NOON CST MONDAY...

* WINDS...North to northeast 20 to 25 knots with a few gusts to 
  30 knots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for wind means that wind speeds of 20 to
33 knots are expected. Inexperienced mariners...especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$

GMZ150-155-170-175-310930-
/O.EXT.KBRO.SC.Y.0069.171231T1800Z-180101T1800Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
831 PM CST Sat Dec 30 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON SUNDAY TO NOON
CST MONDAY...

* WINDS...North to northeast 20 to 30 knots with a few gusts to 
  35 knots.

* WAVES/SEAS...Building to 13 feet, with occasional seas to 16 
  feet, by Monday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
256 
WHUS74 KBRO 311009 AAA
MWWBRO

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Brownsville TX
409 AM CST Sun Dec 31 2017

...Hazardous marine conditions to begin this afternoon...

.A strong cold front is expected to pass through the Lower Texas
Coast today. Strong winds and rough seas will begin to develop
this afternoon, with hazardous winds and seas likely at that time
and through the middle of this week. 

GMZ150-155-170-175-311900-
/O.EXT.KBRO.SC.Y.0069.171231T1800Z-180101T0400Z/
/O.NEW.KBRO.GL.W.0009.180101T0400Z-180101T1500Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
409 AM CST Sun Dec 31 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 10 PM
CST THIS EVENING...
...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST
MONDAY...

The National Weather Service in Brownsville has issued a Gale
Warning, which is in effect from 10 PM this evening to 9 AM CST
Monday. 

* WINDS...North to northeast 10 to 25 knots, increasing to 20 to
  30 knots with gusts in excess of 34 knots tonight through Monday
  morning.  

* SEAS...Building from 2 to 4 feet to 9 to 11 feet nearshore, and
  3 to 5 feet to 10 to 12 feet offshore, from today through Monday
  morning.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

GMZ130-132-135-311900-
/O.EXT.KBRO.SI.Y.0070.171231T1800Z-180101T1500Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
409 AM CST Sun Dec 31 2017

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM NOON TODAY
TO 9 AM CST MONDAY...

* WINDS...North 10 to 15 knots increasing to north to northeast 15
  to 25 knots. 

* BAY CONDITIONS...A moderate chop on the bay becoming rough bay
  waters. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for wind means that wind speeds of 20 to
33 knots are expected. Inexperienced mariners...especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$

TOMASELLI
091 
WHUS74 KBRO 311614
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
1014 AM CST Sun Dec 31 2017

...Hazardous marine conditions to begin this afternoon...

.A strong cold front is expected to pass through the Lower Texas
Coast later today. Strong winds and rough seas will begin to 
develop this afternoon, with hazardous winds and seas likely at 
that time, continuing through the middle of this week.

GMZ150-155-170-175-010400-
/O.CON.KBRO.SC.Y.0069.171231T1800Z-180101T0400Z/
/O.CON.KBRO.GL.W.0009.180101T0400Z-180101T1500Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
1014 AM CST Sun Dec 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM
CST MONDAY...

* WINDS...North to northeast 15 to 25 knots, increasing to 20 to 
  30 knots with gusts in excess of 34 knots tonight through Monday
  morning. 

* SEAS...9 to 12 feet offshore this evening through Monday evening.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

GMZ130-132-135-010400-
/O.CON.KBRO.SI.Y.0070.171231T1800Z-180101T1500Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
1014 AM CST Sun Dec 31 2017

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 9 AM
CST MONDAY...

* WINDS...North winds increasing to 20 to 25 knots this afternoon.
  

* BAY CONDITIONS...Becoming rough bay waters later this afternoon.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for wind means that wind speeds of 20 to
33 knots are expected. Inexperienced mariners...especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$
850 
WHUS74 KBRO 312137
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
337 PM CST Sun Dec 31 2017

...Gale force gusts on the Gulf tonight...

.Behind a strong cold front, strong north to northeast winds and 
rough/high seas will prevail through midweek.

GMZ150-155-170-175-010400-
/O.CON.KBRO.SC.Y.0069.000000T0000Z-180101T0400Z/
/O.CON.KBRO.GL.W.0009.180101T0400Z-180101T1500Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
337 PM CST Sun Dec 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM
CST MONDAY...

* WINDS...North to northeast 20 to 30 knots with gusts in excess 
  of 33 knots tonight through Monday morning.
  

* SEAS...10 to 14 feet offshore through Monday evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

GMZ130-132-135-010400-
/O.CON.KBRO.SI.Y.0070.000000T0000Z-180101T1500Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
337 PM CST Sun Dec 31 2017

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 9 AM
CST MONDAY...

* WINDS...North 20 to 25 knots.

* BAY CONDITIONS...Very rough.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for wind means that wind speeds of 20 to
33 knots are expected. Inexperienced mariners...especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$
411 
WHUS74 KBRO 010408
MWWBRO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Brownsville TX
1008 PM CST Sun Dec 31 2017

...Gale force gusts on the Gulf tonight...

.Behind a strong cold front, strong north to northeast winds and 
rough/high seas will prevail through midweek.

GMZ150-155-170-175-011500-
/O.EXP.KBRO.SC.Y.0069.000000T0000Z-180101T0400Z/
/O.CON.KBRO.GL.W.0009.000000T0000Z-180101T1500Z/
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
1008 PM CST Sun Dec 31 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST MONDAY...

* WINDS...North to northeast 20 to 30 knots with gusts in excess 
  of 33 knots tonight through Monday morning. 

* SEAS...10 to 14 feet offshore through Monday evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

GMZ130-132-135-011500-
/O.CON.KBRO.SI.Y.0070.000000T0000Z-180101T1500Z/
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
1008 PM CST Sun Dec 31 2017

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 9 AM
CST MONDAY...

* WINDS...North 20 to 25 knots with gusts to 30 knots.

* BAY CONDITIONS...Very rough.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for wind means that wind speeds of 20 to
33 knots are expected. Inexperienced mariners...especially those
operating smaller vessels should avoid navigating in these
conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Dec 30, 11:36 AM CST, 3 hours 56 minutes earlier.

Area forecast discussion, Dec 30, 11:36 AM CST, 3 hours 56 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
1136 AM CST Sat Dec 30 2017

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...While sky cover remains OVC areawide, Cloud bases have
become more well defined at KBRO in the past couple hours as Gulf
moisture begins to return at the surface. Some thinning of low OVC
is expected this afternoon, but will have a hard time getting any
more than a couple breaks before sunset. Main threat overnight
will be sea fog development. Onshore surface flow will develop
this afternoon, bringing warmer air over still cold Gulf waters.
This is a good setup for sea fog, and has been noted further north
along the coast already. Not all computer models are in agreement,
instead going with a low cloud deck again. Feel the sea fog
scenario is the more likely result, so have brought TAFs down to
1/2sm overnight and expect most of the area to be socked in
tonight. Fog should mix out tomorrow morning as northerly winds
aloft help to erode fog from above. Massive cold front still
expected into the RGV tomorrow afternoon, currently expected into
the three Deep South Texas sites right about sunset.

&&

.PREV DISCUSSION... /issued 523 AM CST Sat Dec 30 2017/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...The annoying drizzle, fog, and low clouds that have
plagued the aerodromes for several days will finally come to an
end today as a low pressure and frontal system moves up the Texas
coastline and allows an onshore flow to bring higher and lesser
clouds and dry weather. Winds will back tonight as a surface
trough moves through ahead of a strong Sunday cold front. Winds
may be light enough tonight to allow for fog to once again form.

PREV DISCUSSION... /issued 229 AM CST Sat Dec 30 2017/

SHORT TERM (Today through Sunday): The most current surface
analysis indicates an area of low pressure along the Lower Texas
Coast with a stationary front extending towards the east and south
from the low. The movement of this complex up the Texas
coastline, combined with a 500 mb flow amplifying out of the
northwest, will finally end the very light precipitation today and
result in reduced cloud cover, which will also lead to near
normal afternoon high temperatures. Tonight, although partly
cloudy skies will remain, the approach of a pre-frontal trough may
kick off some isolated patches of light rain and drizzle after
midnight and through Sunday morning. Near normal temperatures will
continue and should be logged at the official sites in advance of
the late Sunday afternoon or early Sunday evening passage of the
cold front, which will generate scattered precipitation at that
time and more significant impacts detailed below in the long term
forecast discussion.

LONG TERM (Sunday Night through Friday): The period will open
with a strong cold front pushing south toward the southern end of
the forecast area. Due to sufficient moisture and broad upward lift
associated with the front, will see scattered, light showers in
place area-wide. The precipitation will be accompanied by gusty
northerly winds. New Year's Day will simply be a raw and dreary day
as thick, low cloud cover will be in place across all of deep south
Texas along with persistent northerly winds and scattered light
showers/drizzle. The day will start out, and continue to be,
noticeably much colder than Sunday. High temperatures on New Year's
Day will be nearly 25 to 30 degrees colder than highs that will be
reached Sunday afternoon and will only make it into the lower/mid
40s in most locations, except for some ranchland locations that may
struggle to get out of the upper 30s.

For Monday night/Tuesday, chances of precipitation will greatly
diminish across the region with only low chances of showers
lingering over the coastal counties. It will be another dreary and
cold day as weak northerly cold air advection continues at the
surface. Lows Tuesday morning look to dip down to just below
freezing over the northwest ranchlands with temperatures generally
remaining above freezing, but still in the 30s elsewhere. May end up
needing a freeze watch for the northern ranchlands during this time
frame, but for now, will have to monitor trends as residual cloud
cover and surface winds may hamper widespread freezing temperatures.
High temperature values Tuesday afternoon will be very similar to
those reached on New Year's Day and should generally remain 20 to 25
degrees below normal. This equates to highs in the lower/mid 40s
area-wide.

For Wednesday, weak upper ridging will begin to rebuild over west
Texas with surface high pressure settling across deep south Texas.
Wednesday morning will begin quite cold with low temperatures at or
somewhat below freezing over much of the forecast area with upper
20s over portions of the ranchlands. A Freeze Watch looks even more
likely for all locations Wednesday morning. Decreasing clouds and
weakening northerly surface flow should allow high temperatures to
rise back up into the mid/upper 40s most locations to near 50 over
Cameron County.

A warming trend with fair weather will continue into Thursday and
Friday. May see some low temperatures Thursday morning drop to near
freezing across portions of the northern ranchlands once again, but
should generally be above freezing all areas Friday morning.
Afternoon high temperatures look to reach into the mid/upper 50s
Thursday and upper 50s/lower 60s Friday.

MARINE (Today through Sunday): Buoy 42019 reported east-southeast
winds around 18 knots gusting to around 19 knots with seas slightly
over 4.5 feet with a period of 7 seconds at 02 CST/08 UTC. Favorable
marine conditions are expected today and tonight as a weak low
pressure and frontal system move up the Texas coastline, leaving
behind a weak pressure gradient. These favorable conditions will
persist tomorrow morning in advance of the late Sunday afternoon or
early Sunday evening passage of a cold front, which will begin to
greatly increase winds and build seas at that time. Small Craft
Advisories may be needed along the Lower Texas Coast for Sunday
afternoon due to the passage of the front.

(Sunday Night through Wednesday): A strong cold front will
move south across the waters of the lower Texas Gulf Coast Sunday
night. A tight pressure gradient associated with the strong front
will bring solid Small Craft Advisory conditions in terms of
seas/winds with wind gusts reaching low end gale force during this
period. Seas may build as high as 11 to 13 feet during the day on
Monday. Though winds/seas will very slowly subside through the
remainder of the period, Small Craft Advisory conditions will
continue to prevail.

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.
&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

64/64
Hazardous weather outlook, Dec 30, 8:17 AM CST, 7 hours 15 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Brownsville TX
817 AM CST Sat Dec 30 2017

TXZ248>257-311430-
Zapata-Jim Hogg-Brooks-Kenedy-Starr-Hidalgo-Inland Willacy-
Inland Cameron-Coastal Willacy-Coastal Cameron-
817 AM CST Sat Dec 30 2017

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Today and Tonight

Sea fog may begin to develop and move inland along the immediate
coast this afternoon.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Several hours of well-below freezing temperatures are possible
within significant portions of Deep South Texas and the Rio Grande
Valley during the pre-dawn hours of Tuesday morning, Wednesday
morning, and Thursday morning.

Along with the cold air will be brisk north winds, which will
bring dangerous wind chill readings. Wind chill values could fall
into the lower to middle 20s Monday morning, Tuesday morning,
Wednesday morning, and Thursday morning.

An elevated risk of rip currents is likely at the beaches of
South Padre Island and at Boca Chica Beach Sunday evening through
Wednesday night.

Areas of fog, some possibly dense, are possible during the pre-
dawn hours of Sunday until a couple of hours after sunrise Sunday
morning.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotter activation will not be needed.

GMZ130-132-135-150-155-170-175-311430-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
817 AM CST Sat Dec 30 2017

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Today and Tonight

Sea fog may be a possibility later this afternoon along the
immediate coast and across the Laguna Madre.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Strong winds and rough seas are expected along the Lower Texas
Coast Sunday evening through Wednesday morning. Small Craft
Advisories are likely during this period, with Gale Warnings
possible Sunday night through Monday night.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotter activation will not be needed.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 30, 3:32 PM CSTSmall Craft Advisory for WindsBRO50 hr

Nearby

Small Craft Advisories in Texas, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.